# SDR KY7A12052501

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N37127
- Make and model: Cessna 404
- Aircraft serial: 4040114
- Aircraft time: 17,450 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG FAILED TO EXTEND DURING NORMAL OPERATIONS DURING TRAINING FLIGHT.  FLIGHT CREW PERFORMED EMERGENCY LANDING GEAR EXTENSION PROCEDURES; NOSE GEAR EXTENDED AND LOCKED.  FLIGHT CREW PERFORMED NORMAL LANDING WITH NO FURTHER DIFFICULTY.  MX PERSONNEL INSPECTED ACFT AND FUNCTIONALLY CHECKED LANDING GEAR RETRACTION/EXTENSION SYS.  MX FOUND CRACKED HINGE ON 1 NOSE GEAR DOOR WHICH CAUSED THE DOORS TO JAM IN THE CLOSED POSITION.
